# SDR AMWA12

- Difficulty date: February 14, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N13ZV
- Make and model: Beech 1900D
- Aircraft serial: UE13
- Aircraft time: 22,666 hours, 35,125 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Cap
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A MAINTENANCE CHECK IT WAS DISCOVERED THAT BOTH THE RIGHT AND LEFT LOWER SPAR CAP WAS CHAFFING.  BLENDED OUT THE CHAFED AREA IN ACCORDANCE TO RAYTHEON FIELD REPAIR. NO TEARDOWN REPORT WILL BE REQUIRED.
